Title: Geodesic tubes and normal flow space forms
Authors: Gonzalez-Davila, JC ×
Vanhecke, Lieven #
Issue Date: 1998
Publisher: Kossuth lajos tudomanyegyetem
Series Title: Publicationes mathematicae-debrecen vol:53 issue:1-2 pages:91-111
Abstract: We consider the shape operator of tubular hypersurfaces about geodesics in Riemannian manifolds which are equipped with a unit Killing vector field. We derive some characteristic properties for the special subclass of normal how space forms.
ISSN: 0033-3883
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science